MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 750

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 750
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
Right after the thawing of the cryomacs freezing bag containing stem cells, the operator noticed a leak at the connection between tube and bag.The patient was treated with backup material.The cryomacs freezing bag probably broke due to mechanical stress during handling.The overwrap bag provided with the freezing bag was not used for storage to stabilize the bag and if necessary rescue the cells.No metal cassette was used for storage.Both steps are described in the product information sheet.The complaint database was analysed for similar incidents with this lot.This was found to be the second complaint with a breakage of the bag for this lot.For this lot so far (b)(4) boxes with (b)(4) bags have been sold.The complaint rate is (b)(4).

Brand Name
CRYOMACS FREEZING BAGS 750
Common Device Name
CRYOMACS FREEZING BAGS 750
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9370529
Report Number3005290010-2019-00006
Device Sequence Number2708950
Product Code KSR
UDI-Device Identifier04049934000300
UDI-Public04049934000300
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Model NumberN/A
Device Catalogue Number200-074-403
Device Lot Number6190220015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1